# SDR SWAA113344A

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 26,232 hours, 15,236 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25757
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK FOUND, RT HORIZONTAL STAB LOWER IN SPAR SKIN AT STA 111.10 CRACKED APPROX 8" FROM REAR SPAR 1.5" LONG ALONGSIDE RIB.  REPAIRED SKIN PER SRM .
